# SDR 4DPA2021061700001

- Difficulty date: June 17, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N263JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- Aircraft time: 24,403 hours, 23,204 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acquisition Unit
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE: DEPARTING LAS VEGAS PILOT NOTICED AT 8000’ THAT THE PLANE WASN’T AUTO PRESSURING. CREW RECYCLED THE PACKS TWICE AND IT DID NOT FIX THE ISSUE. CREW RAN THE QRH AND STARTED TO MANUALLY PRESSURIZE THE AIRPLANE. EVERYTHING WORKED NORMALLY UNTIL THEY GOT TO 29000’ AND THE CABIN ALTITUDE SHOT UP FROM 8000’ TO 11800’ IN ABOUT 30 SECONDS. THE DELTA P STAYED AT APPROXIMATELY 5.2.  PILOT TURNED THE MANUAL PRESSURE DIAL TO THE 2 O’CLOCK POSITION AND HE STILL COULDN’T CLIMB THE CABIN. HE ASKED FOR LOWER ALT AND TIME TO TROUBLESHOOT THE PROBLEM BUT ATC TURNED THEM BACK TO VEGAS. CORR ACTION: INSTALLED SERVICABLE CABIN PRESSURE ACQUISITION MODULE FROM N246JX IN REF TO EMB-135 AMM 21-32-01 ND AP4134059 ACCOMPLISHED OPS CHECK OF CPAM IAW EMB 135 AMM 21-32-01. ALL CHECKS GOOD.
